# SDR ABXA20120207395

- Difficulty date: February 7, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 145T25235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME (PICKLE FORK) SEVERAL AREAS OF CORROSION, ON FORWARD MATING SURFACE COMMON TO REAR SPAR PAD AREA.  REPAIRED AREAS OP CORROSION AS SPECIFIED IAW WITH AMES DOCUMENT 47033REA06.  SPOT FACES 2.9" 5 EA 125R, DEPTH .020, 2EA 2.5" .125R, DEPTH .020 AROUND HOLES, ACFT WAS GROUNDED.
